Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/6618
Title: Sulla metrizzabilità
Authors: Facini, Gianni
Issue Date: 1970
Publisher: Università degli Studi di Trieste. Dipartimento di Scienze Matematiche
Source: Gianni Facini, "Sulla metrizzabilità", in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 2 (1970), pp. 31-33.
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
2 (1970)
Abstract: 
Una condizione necessaria e sufficiente per la metrizzabilità di uno spazio topologico.

A necessary end sufficient condition for a topological space to be metrizable.
Type: Article
URI: http://hdl.handle.net/10077/6618
ISSN: 0049-4704
Appears in Collections:Rendiconti dell'Istituto di matematica dell'Università di Trieste: an International Journal of Mathematics vol.02 (1970)

Files in This Item:
File Description SizeFormat
FaciniRendMat02.pdf142.88 kBAdobe PDFThumbnail
View/Open
Show full item record


CORE Recommender

Page view(s)

648
checked on Nov 28, 2019

Download(s)

337
checked on Nov 28, 2019

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.